Alert archive / Ohio / Frost Advisories in 2012

Frost Advisory 4, NWS Wilmington, OH

September 23, 201232 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this frost advisory at Sep 23, 2012, 4:07 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Sep 24, 2012, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2012, 4:07 AM EDT (08:07 UTC)
In effect from
Sep 24, 2012, 2:00 AM EDT
Expired
Sep 24, 2012, 9:20 AM EDT
In force
7 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2425 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WWUS71 KILN 230807
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
407 AM EDT SUN SEP 23 2012


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-232100-
/O.NEW.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
407 AM EDT SUN SEP 23 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY.

* TEMPERATURES...OVERNIGHT LOWS IN THE MID TO UPPER 30S.

* TIMING...LATE TONIGHT AND MONDAY MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
682 
WWUS71 KILN 231305
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
905 AM EDT SUN SEP 23 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-232115-
/O.CON.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
905 AM EDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

* TEMPERATURES...OVERNIGHT LOWS IN THE MID TO UPPER 30S.

* TIMING...LATE TONIGHT AND MONDAY MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
649 
WWUS71 KILN 231942
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT SUN SEP 23 2012

OHZ056-065-074-240345-
/O.UPG.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/
/O.NEW.KILN.FZ.W.0009.120924T0600Z-120924T1400Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
342 PM EDT SUN SEP 23 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

* TEMPERATURES...OVERNIGHT LOWS IN THE LOWER 30S.

* TIMING...LATE TONIGHT AND MONDAY MORNING.

* LOCATIONS...PORTIONS OF CENTRAL OHIO.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>055-060>064-070>073-077>082-088-240345-
/O.CON.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON...
DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
342 PM EDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

* TEMPERATURES...OVERNIGHT LOWS IN THE MID 30S.

* TIMING...LATE TONIGHT AND MONDAY MORNING.

* LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWEST OHIO.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
112 
WWUS71 KILN 240226
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1026 PM EDT SUN SEP 23 2012

OHZ056-065-074-241030-
/O.CON.KILN.FZ.W.0009.120924T0600Z-120924T1400Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
1026 PM EDT SUN SEP 23 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...LATE TONIGHT AND MONDAY MORNING.

* LOCATIONS...PORTIONS OF CENTRAL OHIO.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>055-060>064-070>073-077>082-088-241030-
/O.CON.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON...
DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
1026 PM EDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...LATE TONIGHT AND MONDAY MORNING.

* LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY...AND 
  SOUTHWEST OHIO.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
282 
WWUS71 KILN 240830
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
430 AM EDT MON SEP 24 2012

OHZ056-065-074-241400-
/O.CON.KILN.FZ.W.0009.000000T0000Z-120924T1400Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
430 AM EDT MON SEP 24 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...THIS MORNING.

* LOCATIONS...PORTIONS OF CENTRAL OHIO.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>055-060>064-070>073-077>082-088-241400-
/O.CON.KILN.FR.Y.0004.000000T0000Z-120924T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON...
DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
430 AM EDT MON SEP 24 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...THIS MORNING.

* LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY...AND 
  SOUTHWEST OHIO.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
586 
WWUS71 KILN 241320
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
920 AM EDT MON SEP 24 2012


OHZ056-065-074-241430-
/O.CAN.KILN.FZ.W.0009.000000T0000Z-120924T1400Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
920 AM EDT MON SEP 24 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WARNING.

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>055-060>064-070>073-077>082-088-241430-
/O.CAN.KILN.FR.Y.0004.000000T0000Z-120924T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON...
DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
920 AM EDT MON SEP 24 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FROST ADVISORY.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Sep 23, 1:26 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Sep 23, 1:26 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
126 AM EDT SUN SEP 23 2012

.SYNOPSIS...
HIGH PRESSURE AND A COOLER AIRMASS WILL BUILD INTO THE REGION FOR
THE REMAINDER OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HIGH PRESSURE AND A COOLER...DRIER AIRMASS WILL BUILD INTO THE
REGION OVERNIGHT. WINDS WILL CONTINUE TO DECREASE THROUGH THIS
EVENING AND IT LOOKS LIKE THE GRADIENT MAY STAY JUST STRONG
ENOUGH TO KEEP WINDS UP AT LEAST A LITTLE OVERNIGHT.
HOWEVER...WOULD NOT BE SURPRISED TO SEE WINDS GO LIGHT ACROSS PARTS
OF THE AREA LATE TONIGHT AS THE RIDGE CONTINUES TO WORK IN FROM
THE WEST. WILL THEREFORE TWEAK DOWN LOWS A BIT
OVERNIGHT...GENERALLY INTO THE UPPER 30S. THIS WILL RESULT IN
PATCHY FROST IN OUTLYING AND PROTECTED AREAS IF THE WINDS MANAGE
TO GO LIGHT/CALM.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
AN UPPER TROUGH WILL BE PRESENT ACROSS THE FA ON SUNDAY AND WITH
COOL WEST NORTHWEST WINDS TEMPERATURES WILL ONLY RISE INTO THE
UPPER 50S TO LOWER 60S ACROSS THE FA. EXPECT CU TO DEVELOP ACROSS
THE FA DURING THE DAY ON SUNDAY. SHOWER ACTIVITY WILL STAY NORTH
OF THE AREA ON SUNDAY. SKIES WILL CLEAR OUT SUNDAY EVENING AND
INTO THE OVERNIGHT HOURS. WITH CLEAR SKIES...LIGHT WINDS...AND
TEMPERATURES IN THE MIDDLE TO UPPER 30S...CONDITIONS WILL BE
FAVORABLE FOR FROST FORMATION. HAVE PATCHY TO AREAS OF FROST
ACROSS THE FA OVERNIGHT SUNDAY NIGHT INTO MONDAY MORNING. WILL
CONTINUE TO HIGHLIGHT THE FROST THREAT IN THE HWO.

WINDS WILL BECOME MORE SOUTHERLY ACROSS THE FA ON MONDAY AND
TEMPERATURES WILL WARM INTO THE MIDDLE TO UPPER 60S. THE NEXT
SYSTEM WILL BEGIN TO APPROACH THE AREA FROM THE SW MONDAY NIGHT
BRINGING AN INCREASE IN CLOUDS AND PRECIPITATION TO PARTS OF THE
AREA BY TUESDAY MORNING.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
WARM ADVECTION ON THE BACK SIDE OF A DEPARTING HIGH ALONG WITH AN
APPROACHING SHORT WAVE WILL SPREAD SCATTERED CONVECTION ACROSS THE
REGION ON TUESDAY. THEN A COLD FRONT WILL LAY OUT ACROSS THE AREA ON
WEDNESDAY AND SLOWLY SAG SOUTH. UNSETTLED CONDITIONS WILL OCCUR
UNTIL THE BOUNDARY DROPS SOUTH OF THE AREA ON THURSDAY. HOWEVER THIS
WILL BE TEMPORARY. THE BOUNDARY WILL LIFT BACK NORTH AS AN
APPROACHING SHORT WAVE INDUCES A SURFACE LOW. THIS SYSTEM WILL
SPREAD MORE SHOWERS AND THUNDERSTORMS ACROSS THE REGION LATE
THURSDAY NIGHT AND FRIDAY WHICH WILL CONTINUE INTO FRIDAY NIGHT
BEFORE DIMINISHING. EXPECT HIGH PRESSURE TO START BUILDING IN FROM
THE NORTH ON SATURDAY. TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE
PERIOD.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
EXPECT VFR THROUGH THE FORECAST WITH HIGH PRESSURE BUILDING IN.
LOOKS LIKE FOG WONT FORM TONIGHT DUE TO DRY AIR BUT WILL MONITOR
LUK FOR POSSIBLE SUNRISE SURPRISE.

MODELS SHOW FAVORABLE MOISTURE FOR CUMULUS FORMATION AT AROUND
5000 FEET DURING THE DAYLIGHT HOURS. OTHERWISE SKIES WILL BE CLEAR.
WINDS WILL RISE TO AROUND 10 KNOTS OUT OF THE WEST NORTHWEST
DURING THE AFTERNOON.

.OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...JGL
SHORT TERM...NOVAK
LONG TERM...
AVIATION...CONIGLIO
Hazardous weather outlook, Sep 22, 8:15 PM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT SAT SEP 22 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-240015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
815 PM EDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.
CLEAR SKIES AND DECREASING WINDS WILL ALLOW FOR TEMPERATURES TO
DROP DOWN INTO THE UPPER 30S TO LOWER 40S OVERNIGHT. SOME PATCHY
FROST WILL BE POSSIBLE LATE TONIGHT...ESPECIALLY IN OUTLYING AND
PROTECTED AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER
A GOOD PORTION OF THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...FROST
DEVELOPMENT IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 3:42 PM EDTFreeze WarningILNFairfield, Hocking, Licking18 hr

Nearby

Frost Advisories in Ohio, 2012Frost Advisories in Kentucky, 2012Frost Advisories in Indiana, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.